# SDR F3LA2011011800581

- Difficulty date: January 7, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,353 hours, 10,491 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 201371281
- Part serial: B25203678
- Condition: Scratched
- Location: Lt Mlg
- Component: Mlg
- Component part number: 201582001030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SHOCK ABSORBER SCRATCHED IN CHROME AREA.  60 TO 80 SCRATCHES 18 INCHES LONG X .003 INCHES DEEP ON FWD SIDE OF STRUT.  R & R LT MLG SHOCK ABSORBER IAW AMM 32-11-13-020-058B AND 32-11-13-420-054B.
